# SDR CA970521009

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lear 31A
- Engine: Garrtt TFE73122B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 3615309101
- Condition: Loose
- Location: Lt Eng Oil
- Part time: 2,946 hours
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) LOSS OF OIL PRESSURE INDICATION ON LT ENGINE DURING CLIMB.  ENGINE PRECAUTIONARY SHUT DOWN CARRIED OUT.  FOUND LT ENGINE OIL DIPSTICK CAP NOT SECURE.  CLEANED ENGINE, REPLACED OIL CAP PACKING, AND RE-SERVICED ENGINE OIL SYSTEM.
